# SDR ASAA2021120636828

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 47,873 hours, 14,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Faulted
- Location: Fuel Quality
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AS IT PERTAINS TOTHE FUEL GAUGE MEL, WE MANUALLY ENTERED THE FUEL QUANTITY ON THE PERF INIT PAGE. TAKE OFF V-SPEEDS DISPLAYED PROPERLY. UPON LIFT OFF AND ACCELERATING THE FLAP MANEUVERING SPEEDS DID NOT DISPLAY. POSSIBLE BECAUSE THE MANUAL ENTRY FOR FUEL ON BOARD DROPPED OUT OF THE PERF INIT PAGE. GROUNDED - YES. SUSPECT FQIS TO BE THE SOURCE OF THIS MAINT MESSAGE. PERFORMED BITE CHECK OF FMCS L/H & R/H. BOTH FMCS IND FAILURE OF FQIS. REF LG PG 60336570 TANK 2 FQIS IS ON MEL. FMCS OPS CK'D NRML.
